# SDR FDEA201003090707

- Difficulty date: March 9, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 42,639 hours, 29,206 cycles
- Engine: Pwa JT8D9
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 651781822
- Part serial: 623
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION FROM FLAPS 2, DEG TO FLAPS 0 AMBER LE FLAP LIGHT REMAINED ILLUMINATED.  COMPLIED WITH STABILIZER AND IDENTIFIED NR3 SLAT STILL DEPLOYED. EXECUTED RED TABS BUT UNABLE TO ATTAIN CLEAN ACFT CONFIG NR 3 SLAT.  REMAINED DEPLOYED AFTER LANDING NR 3 SLAT STILL  REMAINED DEPLOYED WITH FLAP HANDLE UP.  R & R NR 3 LEADING EDGE SLAT ACTUATOR PER MM 27-81-032-4 NO DEFECTS NOTED.  LEADING SLAT SYS OK FOR CONTINUED SERVICE.
